MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 1000 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 1000 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 1000
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire reference: (b)(4).The suspect device was returned and evaluation is anticipated, but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the lap top ventilator 1000 is not alarming.At this time, there is no information regarding patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
Result of investigation: the suspect device has been returned to the manufacturer for evaluation, technician was not able to confirm customer reported issue.All testing was performed with good known test ac adapter and patient circuit connected.The unit passed 108 hours extended tests at customer settings.The suspect device passed ts final test which includes many alarm and ventilation functions.

Brand Name
LTV 1000 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key10570453
Report Number2031702-2020-03684
Device Sequence Number2618290
Product Code CBK
UDI-Device Identifier00845873000203
UDI-Public(01)00845873000203(11)20021125
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K051767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 1000
Device Catalogue Number10130-99
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2020
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer10/28/2020
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date11/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1